# SDR QXEA2019091200352

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,640 hours, 26,740 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAXI-OUT, BEFORE TAKING THE RUNWAY, #2 ENG HYD PUMP CAUTION ILLUMINATED. ONE MINUTE LATER, #2 HYDRAULIC PRESSURE FELL TO ZERO AND SPLR OUTBD, ROLL SPLR OUTBRD HYD AND #2 RUD HYD CAUTIONS ILLUMINATED. SIMULTANEOUSLY, WE LOST STEERING AND GOT A PTU FAIL ON THE SWITCHLIGHT. WE RAN THE APPROPRIATE E/A CHECKLIST WHICH DIRECTED US TO PULL HYD PWR XFER C/B. ALSO #2 HYD ISO VLV CAUTION ILLUMINATED. REMOVED FROM SERVICE. #2 HYD SOV IS CLOSED WITH FIRE T HANDLE PUSHED IN AND FLUID QTY FULL. DURING TROUBLESHOOTING FOUND PIN A AT #2 RESERVOIR QTY SWITCH CONNECTOR TO HAVE 110 OHMS TO GROUND. MANIPULATED WIRE HARNESS NEAR CONNECTOR AND GROUND WENT AWAY. FOUND WIRE 2911-W3A-22WHT/BLK CHAFED THRU APP 3 FT FROM CONNECTOR 2911-P18 ENVIRONMENTALLY SPLICED WIRE 2911-W3A-22 WHT/BLK AND REPLACED AND RETERMINATED CONNECTOR 2911-P18 IAW WM 29-11-00 AND 20-15-05. OPS CK OF SELECTOR VALVE CHECKED GOOD. REPLACED #22 EDP REF AMM TASK 29-11-01-000-801 AND 29-11-01-400-801, AS PRECAUTIONARY MEASURE. NO CONTAMINATION FOUND ON EDP CASE DRAIN FILTER OR SYSTEM CASE DRAIN FILTER. NO ROTATING GROUP FAILURE. PERFORMED OPS CHECK OF PTU REF AMM TASK 29-11-61-710-801. NO DEFECTS NOTED. EDP OPS AND LEAK CHECKS GOOD. HYD PWR XFER C/W RESET. AIRCRAFT RETURNED TO SERVICE.
